... anyone had heachaches and dizzyness with this medication and it go away after awhile of taking this med?
First, I wantto urge you to get yourself a medical ID bracelt or something that identifies you as someone who takes lithium because if your lithium levels get "out of whack", it could be mistaken for other illnesses AND because there are a lot of OTC meds and prescription meds that have bad reactions with lithium. Second of all, your headaches and dizziness are common side effects, BUT if you start experiencing nausea/vomiting, diarrhea, drowsiness, tremors, and/or muscle weakness/incoordination you need to call your doctor immediately because these are all symptoms of lithium toxicity.
See, lithium has a VERY narrow therapeutic margin of safety. If your levels go up or down, even slightly it can be dangerous. Now, don't be scared of all of this because lithium does work WONDERFULLY well when it's kept at the right levels. Do not miss any scheduled lab appointments that your doctor sets up for you so that he/she will always have your levels in check. I hope I haven't frightened you and I do hope this all helps. If you have any more questions, please feel free to post.
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Mar 2010 • 1 answer
Posted 21 Oct 2010 • 1 answer
Posted 20 Feb 2011 • 1 answer
Posted 30 May 2015 • 2 answers
Posted 25 Jul 2016 • 3 answers